Ballico, E.
On vector bundles whose general sections have all projectively equivalent zero-loci
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) , p. 29-36
Zbl 0795.14012 | MR 1229040
URL stable : http://www.numdam.org/item?id=RSMUP_1993__89__29_0

Bibliographie

[1] M.F. Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc. (3), 7 (1957), pp. 414-452. MR 131423 | Zbl 0084.17305

[2] E. Ballico, Vector bundles, reflexive sheaves and algebraic surfaces, Rend. Sem. Mat. Univ. Milano (to appear). MR 1229484 | Zbl 0806.14005

[3] E. Ballico, On pairs of plane curves with projectively equivalent linear sections, Comm. in Algebra (to appear). MR 1153051 | Zbl 0749.14024

[4] E. Ballico, On projective varieties with projectively equivalent zero-dimensional linear sections, Canad. Math. Bull. (to appear). MR 1157457 | Zbl 0789.14044

[5] E. Ballico - A. HEFEZ, On the Galois group associated to a generically étale morphism, Comm. in Algebra, 14 (1986), pp. 899-909. MR 834472 | Zbl 0593.14011

[6] A. Fauntleroy, Quasi-projective orbit spaces for linear algebraic group actions, in: Invariant Theory, Contemporary Math., 88 (1989), pp. 399-407. MR 999996 | Zbl 0691.14030

[7] J. Harris, The Galois group of enumerative problems, Duke Math. J., 46 (1979), pp. 685-724. MR 552521 | Zbl 0433.14040

[8] J. Harris, Curves in projective space, (Chapter III is by D. EISENBUD and J. HARRIS), Les Presses de l'Université de Montréal (1982). MR 685427 | Zbl 0511.14014

[9] S. Kleiman, The transversality of a general translate, Compositio Math., 28 (1974), pp. 287-297. Numdam | MR 360616 | Zbl 0288.14014

[10] S. Kleiman, Tangency and duality, in: Proc. 1984 Vancouver Conference in Algebraic Geometry, CMS-AMS Conference Proceedings, vol. 6 (1985), pp. 163-226. MR 846021 | Zbl 0601.14046

[11] D. Laksov, Wronskians and Plucker formulas for linear systems on curves, Ann. Scient. Ec. Norm. Sup. (4), 17 (1984), pp. 45-66. Numdam | MR 744067 | Zbl 0555.14008

[12] J. Rathmann, The uniform position principle for curves in characteristic p, Math. Ann., 276 (1987), pp. 565-579. MR 879536 | Zbl 0595.14041

[13] C.S. Seshadri, Quotient spaces modulo reductive algebraic groups, Ann. Math., 95 (1972), pp. 511-556. MR 309940 | Zbl 0241.14024